Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 316906, 10 pages
http://dx.doi.org/10.1155/2013/316906
Research Article

Controllability of Fractional Neutral Stochastic Integro-Differential Systems with Infinite Delay

1College of Information Science and Technology, Donghua University, 2999 North Renmin Road, Songjiang, Shanghai 201620, China
2Department of Mathematics, Donghua University, 2999 North Renmin Road, Songjiang, Shanghai 201620, China
3Department of Mathematics, Anhui Normal University, 1 East Beijing Road, Wuhu 241000, China

Received 28 October 2012; Revised 20 January 2013; Accepted 27 January 2013

Academic Editor: Engang Tian

Copyright © 2013 Xichao Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Benchohra, J. Henderson, S. K. Ntouyas, and A. Ouahab, “Existence results for fractional order functional differential equations with infinite delay,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1340–1350, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. S. Goodrich, “Existence of a positive solution to systems of differential equations of fractional order,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1251–1268, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at MathSciNet
  4. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  5. J. Wang and Y. Zhou, “A class of fractional evolution equations and optimal controls,” Nonlinear Analysis: Real World Applications, vol. 12, no. 1, pp. 262–272, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Wang, Y. Zhou, and M. Medveď, “On the solvability and optimal controls of fractional integrodifferential evolution systems with infinite delay,” Journal of Optimization Theory and Applications, vol. 152, no. 1, pp. 31–50, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Y. Zhou and F. Jiao, “Existence of mild solutions for fractional neutral evolution equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1063–1077, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Chen, Y. Chai, R. Wu, J. Sun, and T. Ma, “Cluster synchronization in fractional-order complex dynamical networks,” Physics Letters A, vol. 376, no. 35, pp. 2381–2388, 2010. View at Publisher · View at Google Scholar
  9. S. S. Delshad, M. M. Asheghan, and M. H. Beheshti, “Synchronization of N-coupled incommensurate fractional-order chaotic systems with ring connection,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 9, pp. 3815–3824, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Wang and Y. Zhang, “Network synchronization in a population of star-coupled fractional nonlinear oscillators,” Physics Letters A, vol. 374, no. 13-14, pp. 1464–1468, 2010. View at Publisher · View at Google Scholar
  11. R. Zhang, D. Qi, and Y. Wang, “Dynamics analysis of fractional order three-dimensional Hopfield neural network,” in Proceedings of the 6th International Conference on Natural Computation (ICNC'10), vol. 6, pp. 3037–3039, Yantai, China, August 2010. View at Publisher · View at Google Scholar
  12. E. Kaslik and S. Sivasundaram, “Nonlinear dynamics and chaos in fractional order neural networks,” Neural Networks, vol. 32, pp. 245–256, 2012. View at Publisher · View at Google Scholar
  13. K. Sobczyk, Stochastic Differential Equations with Applications to Physics and Engineering, vol. 40 of Mathematics and its Applications (East European Series), Kluwer Academic, London, UK, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. E. Gurtin and A. C. Pipkin, “A general theory of heat conduction with finite wave speeds,” Archive for Rational Mechanics and Analysis, vol. 31, no. 2, pp. 113–126, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. W. Nunziato, “On heat conduction in materials with memory,” Quarterly of Applied Mathematics, vol. 29, pp. 187–204, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. M. El-Borai, K. E.-S. El-Nadi, O. L. Mostafa, and H. M. Ahmed, “Volterra equations with fractional stochastic integrals,” Mathematical Problems in Engineering, vol. 2004, no. 5, pp. 453–468, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. M. El-Borai, “On some stochastic fractional integro-differential equations,” Advances in Dynamical Systems and Applications, vol. 1, no. 1, pp. 49–57, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. P. Dauer and N. I. Mahmudov, “Controllability of stochastic semilinear functional differential equations in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 290, no. 2, pp. 373–394, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. Sakthivel, Y. Ren, and N. I. Mahmudov, “Approximate controllability of second-order stochastic differential equations with impulsive effects,” Modern Physics Letters B, vol. 24, no. 14, pp. 1559–1572, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. R. Subalakshmi and K. Balachandran, “Approximate controllability of neutral stochastic integrodifferential systems in Hilbert spaces,” Electronic Journal of Differential Equations, vol. 2008, no. 162, pp. 1–15, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. Wang and Y. Zhou, “Complete controllability of fractional evolution systems,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 11, pp. 4346–4355, 2012. View at Publisher · View at Google Scholar
  22. L. Zhang, Y. Ding, T. Wang, L. Hu, and K. Hao, “Controllability of second-order semilinear impulsivestochastic neutral functional evolution equations,” Mathematical Problems in Engineering, vol. 2012, Article ID 748091, 13 pages, 2012. View at Publisher · View at Google Scholar
  23. P. Balasubramaniam and S. K. Ntouyas, “Controllability for neutral stochastic functional differential inclusions with infinite delay in abstract space,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 161–176, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. P. Balasubramaniam, J. Y. Park, and P. Muthukumar, “Approximate controllability of neutral stochastic functional differential systems with infinite delay,” Stochastic Analysis and Applications, vol. 28, no. 2, pp. 389–400, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Y. Ren, L. Hu, and R. Sakthivel, “Controllability of impulsive neutral stochastic functional differential inclusions with infinite delay,” Journal of Computational and Applied Mathematics, vol. 235, no. 8, pp. 2603–2614, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  27. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, vol. 44 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, UK, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  28. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993. View at MathSciNet
  29. Y. Liu, W. Zhang, and X. Liu, “A sufficient condition for the existence of a positive solution for a nonlinear fractional differential equation with the Riemann-Liouville derivative,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1986–1992, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. B. N. Sadovskii, “On a fixed point principle,” Functional Analysis and Its Applications, vol. 1, pp. 71–74, 1967. View at Google Scholar
  31. N. Carimichel and M. D. Quinn, Fixed Point Methods in Nonlinear Control, vol. 75 of Lecture Notes in Controland Information Society, Springer, Berlin, Germany, 1984.
  32. C.-M. Marle, Mesures et Probabilités, Hermann, Paris, France, 1974. View at MathSciNet